Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Try Buspar

Posted by Andy on August 18, 1999, at 9:34:50

In reply to Effexor and "the squigglies", posted by Julie on August 3, 1999, at 21:37:34

> I've been taking 150 mg. of Effexor for 6 weeks now. (I took Zoloft for 7 years before that.) It seems to be working really well, and most side-effect type things ( a little nausea, some insomnia, wanting to eat everything in sight) I can deal with. But in the past couple of days I've been feeling very physically restless- tight, tingly feeling muscles. It's an unpleasant feeling. I call it "the squigglies" because I feel like I should be moving constantly. I'm not mentally restless, just physically. Have any of you experienced this side effect on Effexor or another med, and what did you do about it? I'm going to talk to my meds doctor tomorrow- I'm thinking maybe I should be at a lower dose or something. Ideas? Thanks.

I had the "squigglies" from Prozac. Would not have been able to stay on it for that reason. Buspar did the trick. Have to wait a week or two before it works though.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Andy thread:9568